# SDR SIMA2726

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N37AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Aircraft time: 27,327 hours, 35,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S536724060001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND FRAME 26 CORRODED AT SERVICE DOOR FLOOR LEVEL.  REPAIRED FRAME 36 IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
